MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502220
Medical Device Problem Codes Peeled/Delaminated (1454); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Abdominal Pain (1685); Atrial Fibrillation (1729); Low Blood Pressure/ Hypotension (1914); Ischemia (1942); Sepsis (2067); Septic Shock (2068); Urinary Retention (2119); Peritonitis (2252); Constipation (3274)
Date of Event 07/17/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi)# and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a040506 captures the reportable event of sheath peeled.Patient code e1002 captures the reportable event of abdominal pain.Patient code e1007 captures the reportable event of constipation.Patient code e060102 captures the reportable event of atrial fibrillation.Patient code e1024 captures the reportable event of peritonitis.Patient code e0509 captures the reportable event of ischemia.Patient code e1309 captures the reportable event of urinary retention.Patient code e0306 captures the reportable event of sepsis.Impact code f23 captures the reportable event of unexpected medical intervention.Impact code f02 captures the reportable event of patient death.Impact code f1908 captures the reportable event of prolonged surgery.
 
Event or Problem Description
It was reported that a navigator access sheath device was used during a ureteroscopy procedure.During the procedure, the navigator access sheath "broke apart while inside the patient." reportedly, the fragments were removed using a grasper.Nine days later, the patient "called 911 complaining of severe abdominal pain, nausea, including abdominal distension and feelings of constipation." reportedly, these feelings had been "present since her discharge" following the ureteroscopy procedure.Upon arrival at the emergency room, it was noted the patient was experiencing hypotension and atrial fibrillation.Over the next five days the patient's "abdominal complications worsened rapidly." it was noted that the patient was having "peritonitis and likely an ischemic or infectious bowel." it was also noted that the urine input was severely limited and was ultimately diagnosed with sepsis, septic shock, and lactic acidosis.After several days, the patient was "unresponsive in her hospital bed and pronounced dead." it was further reported that an autopsy noted "hypertensive and atherosclerotic cardiovascular disease and "complications [from] ureteroscopy." further, it was reported that "the procedure was complicated by disintegration of the ureteroscope cover and severe postoperative hypotension.".
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h2: additional information: block h6 (patient codes, device codes) block a6 (race).Block h6: device code a0414 captures the reportable event of sheath torn.Patient code e1002 captures the reportable event of abdominal pain.Patient code e1007 captures the reportable event of constipation.Patient code e060102 captures the reportable event of atrial fibrillation.Patient code e1024 captures the reportable event of peritonitis.Patient code e0509 captures the reportable event of ischemia.Patient code e1309 captures the reportable event of urinary retention.Patient code e0306 captures the reportable event of sepsis.Patient code e233605 captures the reportable event of sepsis shock.Patient code e2321 captures the reportable event of hypotension.Impact code f23 captures the reportable event of unexpected medical intervention.Impact code f02 captures the reportable event of patient death.Impact code f1908 captures the reportable event of prolonged surgery.Block h11: correction to field d6a (implant date).
 
Event or Problem Description

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22236416
Report Number2124215-2025-39274
Device Sequence Number21092890
Product Code FED
UDI-Device Identifier08714729837978
UDI-Public(01)08714729837978
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502220
Device Catalogue NumberM0062502220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age77 YR
Patient SexFemale
Patient RaceWhite